Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
169 Doctors are Online

Spotting after delayed periods - Online Doctor Chats

Date : 13-Jan-2012
User rating for this question
Very Good Posted in: Menstruation and Miscarriage
Answered by

General & Family Physician
Practicing since : 2004
Answered : 40 Questions

Doctor :   hi
Doctor :  
how can i help you?
User :   so my period came a little bit late and then 2 weeks later i got my period
Doctor :  
ok
User :   i mean 2 weeks later i had spotting
Doctor :  
ok
Doctor :  
please provide your age, location, occupation
User :   19
User :   srry 18
User :   la county
Doctor :  
when did you have your last menstrual period?
User :   student
User :   sep 25th
Doctor :  
ok
User :   and spotting for 4 days
User :   light brwn red
Doctor :  
now you are having spotting? is there abdominal cramps present?
Doctor :  
ok
User :   ya a little bit kind of a fluttery feeling
Doctor :  
are you sexually active?
User :   yes
Doctor :  
are you on any birth control pills?
User :   no
Doctor :  
ok
Doctor :  
then i will suggest you to take a urine pregnancy test to confirm/rule out pregnancy.
User :   could it be stress?
Doctor :  
then proceed further investigations for your spotting
User :   wen could i take a test fr it to be realy accurate
Doctor :  
if the pregnancy test comes negative, we could think of other causes

Doctor :  
you can take the test after the bleeding stops
Doctor :  
or in next two -three days time
Question is related to
Diseases and Conditions
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor